Delay Model of Hematopoietic Stem Cell Dynamics: Asymptotic Stability and Stability Switch

Abstract : A nonlinear system of two delay differential equations is proposed to model hematopoietic stem cell dynamics. Each equation describes the evolution of a sub-population, either proliferating or nonproliferating. The nonlinearity accounting for introduction of nonproliferating cells in the proliferating phase is assumed to depend upon the total number of cells. Existence and stability of steady states are investigated. A Lyapunov functional is built to obtain the global asymptotic stability of the trivial steady state. The study of eigenvalues of a second degree exponential polynomial characteristic equation allows to conclude to the existence of stability switches for the unique positive steady state. A numerical analysis of the role of each parameter on the appearance of stability switches completes this analysis.
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00542663
Contributor : Fabien Crauste <>
Submitted on : Thursday, August 1, 2019 - 2:36:41 PM
Last modification on : Thursday, August 1, 2019 - 3:24:49 PM

File

CrausteMMNP2009.pdf
Files produced by the author(s)

Identifiers

Citation

Fabien Crauste. Delay Model of Hematopoietic Stem Cell Dynamics: Asymptotic Stability and Stability Switch. Mathematical Modelling of Natural Phenomena, EDP Sciences, 2009, 4 (2), pp.28-47. ⟨10.1051/mmnp/20094202⟩. ⟨hal-00542663⟩

Share

Metrics

Record views

408

Files downloads

10